# SDR UALA2013052303576

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,133 hours, 14,662 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Coupling
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT GEN OFF DISPLAYED.  RT GENOFF&FIELD OFF LGT'S ILLUM.  OPERATED NORM AFTER RESET.  RT ENG GENERATOR TRIPPED OFF LINE ON TAKEOFF ABOUT 200 FT RESET NORMALLY.  REPLACED NR 2 ENG IDG OIL OVERFLOW COUPLING REF AMM SUB TASK 24-11-01-434-033.  RAN ENG AT IDLE FOR 10 MIN, NO LEAKS.
